I'm a 30yr old male. I was on Sertraline approx 10 years ago for depression and it seemed to work until a crash. For one reason or another over the years, my treatment has changed several times. It is 2011 and i have found my way back to sertraline. I am currently taking 10mg of buspirone 2x day and 15mg of mirtazapine for major depression and generalized anxiety. I have been feeling constantly tired, apathetic and despondent. My psychiatrist prescribed a starting dose of sertraline of 50mg/day. Since starting the sertraline again i have been suffering from physiological anxiety symptoms such as a tight throat, lump in throat, trouble swallowing and breathing, etc.
Is there an existing drug interaction between Sertraline and Buspirone and/or Mirtazapine ? Or can a person's toleration of a drug change over time?
I am also dependent on imovane/zopiclone to be able to sleep.
I would strongly urge you to speak with your psychiatrist or a pharmacist to determine if your symptoms are due to an interaction of the medications you're on. Please do this ASAP as some interactions can be fatal. If you are having severe difficulty breathing, have someone drive you to the ER immediately.
I wish you the best. Let us know how you're doing.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.